| Model Number |
1804300-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat distal circumflex coronary artery with heavy calcification, heavy tortuosity and 90% stenosis.The 3.0x23 mm xience skypoint stent delivery system (sds) was advanced but failed to cross the lesion due to resistance with the anatomy.During removal, resistance with the anatomy was also noted.After removal, it was observed that the tip of the sds was torn.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.